... hydrochlorothiazide), 2. heart?
Medication - Hi, My mother is suffering from 1. high blood pressure (ramipril +?
- 12 Apr 2015 by patrick585
- 12 April 2015
- high blood pressure, heart disease, hydrochlorothiazide, ramipril, medication, blood pressure, heart, blood, pressure
Added 12 Apr 2015:
My mother is suffering from 1. high blood pressure (ramipril + hydrochlorothiazide), 2. heart arrhythmia (aspirin protect 100 mg) , 3. gouts (allopurinol) and recently 4. diabetes. She also takes regularly furosemide for 5. swollen legs - two hours later potassium. She suffers from 6. stomach problems -belching and heartburn (nexium and sometimes gastal). For bone pain she takes paracetamol. Everything seem to work OK till last six months when her glucose level came high 10,2 mmol/L. What l would like to ask is if a better combination of medications is possible for gouts (major interaction for allopurinol and ramipril, l checked on Drugs.com). On top of all these medications what medication would you suggest for diabetes?
My best regards,
P.S. Ramipril allopurinol and paracetamolum can cause diabetes according to the label. My mother also had a hip replacement gall bladder, ovaries and womb removed. She also had a skin rash last year which seem to improve with biotin supplement.
She's on hydrochlorothiazide and furosemide? She needs to talk to her primary dr about polypharmacy. Here I'd take all the info to the pharmacist and get their recommendations. I don't know what diabetes meds are available where you are. There are other classes of bp meds if that is a problem.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Dec 2012 • 3 answers
Posted 29 May 2013 • 2 answers
My uncle suffering from high blood pressure 140/80 and he told u that his heart beating too fast and
Posted 15 Jan 2014 • 1 answer
Posted 25 Apr 2017 • 1 answer
Posted 18 days ago • 0 answers